MathSciNet Relay Station
MathSciNet bibliographic data
MR2781116 37K10 (35A30 35F50 37K30)
Ma, Wen-Xiu Nonlinear continuous integrable Hamiltonian couplings. Appl. Math. Comput. 217 (2011), no. 17, 7238–7244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement